MathSciNet Relay Station
MathSciNet bibliographic data
MR2480456 80A22 (80M25)
Jafari, Hossein; Golbabai, A.; Salehpoor, E.; Sayehvand, Kh. Application of variational iteration method for Stefan problem. Appl. Math. Sci. (Ruse) 2 (2008), no. 57-60, 3001–3004.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement